Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 84, NWS Philadelphia/Mount Holly

July 28, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 28, 2012, 7:07 PM EDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 7:07 PM EDT (23:07 UTC)
Expired
Jul 28, 2012, 8:00 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 101 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WHUS51 KPHI 282307
SMWPHI
ANZ470-290000-
/O.NEW.KPHI.MA.W.0084.120728T2307Z-120729T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

* UNTIL 800 PM EDT

* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM...
  OR ABOUT 20 NM EAST OF ATLANTIC CITY REEF...MOVING EAST AT 15
  KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN DELAWARE AND NORTHEASTERN MARYLAND AND
NEW JERSEY AND EASTERN PENNSYLVANIA.

&&

LAT...LON 3934 7346 3932 7347 3930 7349 3929 7349
      3919 7357 3917 7393 3938 7392 3947 7347
      3934 7345
TIME...MOT...LOC 2307Z 261DEG 11KT 3930 7384

$$

HAYES
1 follow-up statement
173 
FZUS71 KPHI 282328
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
728 PM EDT SAT JUL 28 2012

ANZ470-290000-
/O.CON.KPHI.MA.W.0084.000000T0000Z-120729T0000Z/
728 PM EDT SAT JUL 28 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 800 PM EDT...

FOR THE FOLLOWING AREA...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...

AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
OVER WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40
NM...OR ABOUT 22 NM SOUTHEAST OF GARDEN STATE SOUTH REEF...MOVING
EAST AT 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN DELAWARE AND NORTHEASTERN MARYLAND AND
NEW JERSEY AND EASTERN PENNSYLVANIA.

&&

LAT...LON 3934 7345 3934 7346 3932 7347 3930 7349
      3929 7349 3919 7357 3918 7381 3941 7379
      3947 7347
TIME...MOT...LOC 2328Z 261DEG 11KT 3931 7376

$$

HAYES

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 28, 6:50 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 28, 6:50 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE
WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST
SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY
INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS
THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA
THROUGH MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A VERY ACTIVE AFTERNOON WAS TRANSITIONING INTO A VERY ACTIVE
EVENING AROUND 600 PM.

IN OUR REGION, THERE WERE NUMEROUS SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN FROM CENTRAL PENNSYLVANIA INTO THE POCONOS, THE LEHIGH
VALLEY AND NORTHERN NEW JERSEY. THERE WERE SEVERE THUNDERSTORMS IN
SOUTHERN NEW JERSEY. ANOTHER AREA OF THUNDERSTORMS WAS MOVING
ACROSS CHESAPEAKE BAY TOWARD THE MARYLAND COUNTIES OF KENT, QUEEN
ANNE'S AND TALBOT.

ADDITIONAL WARNINGS AND ADVISORIES FOR SEVERE WEATHER AND
FLOODING ARE LIKELY THROUGH THE EVENING. SEVERE THUNDERSTORM WATCH
535 REMAINS IN EFFECT UNTIL 1000 PM.

THE ACTIVITY MAY SUBSIDE A BIT FOR LATE TONIGHT WITH LINGERING
SHOWERS AND ISOLATED THUNDERSTORMS. WITH THE ABUNDANT LOW LEVEL
MOISTURE, PATCHY FOG IS EXPECTED.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE
VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY
TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM
NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA.

AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON
SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH
DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS
OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S,
MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS
A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS,
MAINLY WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT
TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY.
THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE
ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT
IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH
THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING
SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE.

AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH
DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE
SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST
CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY
NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO
MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES
ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE
ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES
TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO
DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT
IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE
WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY
RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT OUR
REGION INTO THE EVENING. WHILE CONDITIONS MAY FAVOR VFR, ANY
THUNDERSTORMS COULD DROP CEILING AND VISIBILITY VALUES INTO THE
IFR RANGE. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD LESSEN LATE
TONIGHT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON
SUNDAY.

AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR LATE
TONIGHT AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL
MOISTURE.

THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. HOWEVER,
GUSTS ARE POSSIBLE IN AND NEAR THUNDERSTORMS. A LIGHT NORTHWEST OR
NORTH WIND MAY DEVELOP FOR SUNDAY.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER,
THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND
THUNDERSTORMS EACH DAY.

&&

.MARINE...
CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT
CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP
SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND
WINDS WILL REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE
PERIOD. AS LOW PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF
WESTERLY WINDS MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL
REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO MOVE THROUGH THE REGION THIS EVENING AND OVERNIGHT WITH GUSTY
WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH
THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO
AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT
SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO
AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA
CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...ROBERTSON/MEOLA
RIP CURRENTS...MEOLA
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-292000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-292000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-292000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 6:09 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT SAT JUL 28 2012

MDZ012-015-019-282315-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
609 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST
OF BALTIMORE TO 21 MILES NORTHWEST OF EASTON TO 20 MILES WEST OF
EASTON TO 33 MILES WEST OF EASTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR ROMANCOKE...KENT POINT AROUND 615 PM...
ROMANCOKE...CHESTER AROUND 630 PM...TILGHMAN ISLAND...TALBOT AROUND
645 PM...ROCK HALL...OVERTON AROUND 700 PM...WYE MILLS AND
CENTREVILLE AROUND 715 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3872 7626 3872 7631 3866 7634 3877 7640
      3875 7635 3887 7626 3881 7621 3882 7620
      3894 7624 3890 7625 3884 7638 3904 7632
      3899 7627 3900 7618 3903 7625 3918 7628
      3920 7600 3858 7599 3857 7604

HAYES
Local storm report, Jul 28, 6:14 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW FURLONG            40.30N  75.08W
07/28/2012  M0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0102 PM     TSTM WND DMG     WEST WINDSOR TWP        40.29N  74.64W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            TREE DOWN IN WEST WINDSOR TWP.

0110 PM     LIGHTNING        HAMILTON TWP            40.21N  74.70W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
            TWP.

0115 PM     LIGHTNING        HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   TRAINED SPOTTER

            LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
            HIGHTSTOWN.

0202 PM     HAIL             HACKETTSTOWN            40.85N  74.83W
07/28/2012  E0.75 INCH       WARREN             NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.

0245 PM     LIGHTNING        7 SE HOPATCONG          40.86N  74.57W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING.

0305 PM     LIGHTNING        LAKE TELEMARK           40.96N  74.50W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
            LAKE TELEMARK.

0448 PM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
07/28/2012  M45 MPH          ANZ470             NJ   NDBC BUOY

            39 KT THUNDERSTORM WIND GUST AT BUOY 44009.

0515 PM     TSTM WND GST     ATLANTIC CITY AIRPORT   39.46N  74.58W
07/28/2012  M69 MPH          ATLANTIC           NJ   ASOS

            69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
            AIRPORT.

0554 PM     HAIL             ELMER                   39.59N  75.17W
07/28/2012  E0.75 INCH       SALEM              NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN ELMER.

&&

EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532

KLINE/HAYES
Special weather statement, Jul 28, 6:28 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT SAT JUL 28 2012

PAZ054-055-060>062-282330-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
628 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
LEHIGHTON TO 17 MILES NORTH OF READING TO 16 MILES WEST OF READING TO
12 MILES NORTHWEST OF LANCASTER...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR WANAMAKERS...SHOEMAKERSVILLE AROUND 645
PM...NEW TRIPOLI...JORDAN VALLEY AROUND 700 PM...WEST READING...NEFFS
AROUND 715 PM...LYONS AND SHILLINGTON AROUND 730 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4059 7605 4059 7602 4065 7599 4074 7577
      4078 7583 4079 7583 4093 7510 4060 7529
      4037 7567 4017 7592 4029 7613 4036 7621
      4037 7625

HAYES
Local storm report, Jul 28, 6:35 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW FURLONG            40.30N  75.08W
07/28/2012  M0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0102 PM     TSTM WND DMG     WEST WINDSOR TWP        40.29N  74.64W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            TREE DOWN IN WEST WINDSOR TWP.

0110 PM     LIGHTNING        HAMILTON TWP            40.21N  74.70W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
            TWP.

0115 PM     LIGHTNING        HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   TRAINED SPOTTER

            LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
            HIGHTSTOWN.

0202 PM     HAIL             HACKETTSTOWN            40.85N  74.83W
07/28/2012  E0.75 INCH       WARREN             NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.

0245 PM     LIGHTNING        7 SE HOPATCONG          40.86N  74.57W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING.

0305 PM     LIGHTNING        LAKE TELEMARK           40.96N  74.50W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
            LAKE TELEMARK.

0448 PM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
07/28/2012  M45 MPH          ANZ470             NJ   NDBC BUOY

            39 KT THUNDERSTORM WIND GUST AT BUOY 44009.

0515 PM     TSTM WND GST     ATLANTIC CITY AIRPORT   39.46N  74.58W
07/28/2012  M69 MPH          ATLANTIC           NJ   ASOS

            69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
            AIRPORT.

0554 PM     HAIL             ELMER                   39.59N  75.17W
07/28/2012  E0.75 INCH       SALEM              NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN ELMER.

0609 PM     HAIL             LEHIGHTON               40.83N  75.72W
07/28/2012  E0.75 INCH       CARBON             PA   PUBLIC

            PENNY SIZE HAIL REPORTED IN LEHIGHTON.

&&

EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532 PHI1200533

KLINE/HAYES
Special weather statement, Jul 28, 6:40 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SAT JUL 28 2012

PAZ068-069-282345-
BUCKS PA-MONTGOMERY PA-
640 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT BUCKS AND MONTGOMERY COUNTIES...

AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTH OF ALLENTOWN...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR HARLEYSVILLE AROUND 645 PM...
TRUMBAUERSVILLE...KULPSVILLE AROUND 700 PM...SELLERSVILLE...TELFORD
AROUND 715 PM...SILVERDALE...PERKASIE AROUND 730 PM...DUBLIN AND
BEDMINSTER AROUND 745 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4053 7511 4027 7502 4022 7551 4039 7557

HAYES
Special weather statement, Jul 28, 6:45 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EDT SAT JUL 28 2012

NJZ007-PAZ054-055-061-062-282345-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
645 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CARBON...
LEHIGH...MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES NORTH OF LEHIGHTON...MOVING
EAST AT 20 MPH. THESE THUNDERSTORMS WILL BE NEAR PENN FOREST
RESERVOIR...BELTZVILLE STATE PARK AROUND 700 PM... MERWINSBURG...
JONAS AROUND 715 PM...EFFORT...BRODHEADSVILLE AROUND 730
PM...REEDERS AND BARTONSVILLE AROUND 745 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.

LAT...LON 4115 7514 4115 7508 4109 7503 4110 7499
      4107 7494 4087 7480 4078 7490 4055 7569
      4062 7581 4070 7585 4074 7577 4084 7592
      4093 7597 4101 7575 4109 7577 4114 7570
      4113 7564 4119 7558 4124 7546 4126 7513

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 11:45 AM EDTSpecial Weather StatementPHIBurlington, Camden90 min
Jul 28, 11:47 AM EDTSpecial Weather StatementPHIMonmouth58 min
Jul 28, 12:21 PM EDTSpecial Weather StatementPHIMercer39 min
Jul 28, 12:30 PM EDTSpecial Weather StatementPHIOcean60 min
Jul 28, 12:43 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean44 min
Jul 28, 12:47 PM EDTSpecial Weather StatementPHICumberland58 min
Jul 28, 12:50 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean55 min
Jul 28, 12:55 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset48 min
Jul 28, 1:02 PM EDTSpecial Marine WarningPHI58 min
Jul 28, 1:09 PM EDTSpecial Weather StatementPHISussex66 min
Jul 28, 1:20 PM EDTSpecial Weather StatementPHIOcean55 min
Jul 28, 1:26 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 28, 1:28 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 1:36 PM EDTSpecial Weather StatementPHISussex54 min
Jul 28, 1:41 PM EDTSpecial Weather StatementPHIMonmouth64 min
Jul 28, 1:52 PM EDTSpecial Weather StatementPHIMorris53 min
Jul 28, 2:03 PM EDTSpecial Weather StatementPHISussex57 min
Jul 28, 2:08 PM EDTSpecial Weather StatementPHISussex67 min
Jul 28, 2:13 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 28, 2:13 PM EDTSpecial Weather StatementPHICape May62 min
Jul 28, 2:18 PM EDTAreal Flood AdvisoryPHIBurlington, Camden3 hr
Jul 28, 2:26 PM EDTSpecial Weather StatementPHIMorris64 min
Jul 28, 2:28 PM EDTSpecial Marine WarningPHI42 min
Jul 28, 2:37 PM EDTSpecial Marine WarningPHI53 min
Jul 28, 2:48 PM EDTSpecial Weather StatementPHIBurlington57 min
Jul 28, 2:57 PM EDTSpecial Weather StatementPHICamden63 min
Jul 28, 3:09 PM EDTSpecial Weather StatementPHIAtlantic66 min
Jul 28, 3:22 PM EDTSpecial Weather StatementPHIMorris53 min
Jul 28, 3:30 PM EDTSpecial Weather StatementPHIWarren60 min
Jul 28, 3:33 PM EDTAreal Flood AdvisoryPHIWarren81 min
Jul 28, 4:13 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 4:20 PM EDTSpecial Weather StatementPHIWarren55 min
Jul 28, 4:31 PM EDTSpecial Weather StatementPHIAtlantic59 min
Jul 28, 4:47 PM EDTFlash Flood WarningPHIWarren4 hr
Jul 28, 4:57 PM EDTSpecial Weather StatementPHIBurlington63 min
Jul 28, 5:04 PM EDTSpecial Weather StatementPHISomerset56 min
Jul 28, 5:06 PM EDTSpecial Weather StatementPHICamden54 min
Jul 28, 5:08 PM EDTSpecial Marine WarningPHI67 min
Jul 28, 5:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean38 min
Jul 28, 5:28 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren3 hr
Jul 28, 5:32 PM EDTAreal Flood AdvisoryPHIAtlantic3 hr
Jul 28, 5:52 PM EDTSpecial Weather StatementPHICumberland53 min
Jul 28, 5:58 PM EDTSpecial Weather StatementPHISomerset62 min
Jul 28, 6:03 PM EDTSpecial Weather StatementPHIWarren57 min
Jul 28, 6:05 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 28, 6:06 PM EDTSpecial Marine WarningPHI54 min
Jul 28, 6:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem57 min
Jul 28, 6:29 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more99 min
Jul 28, 6:34 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland56 min
Jul 28, 6:45 PM EDTSpecial Weather StatementPHIWarren60 min
Jul 28, 7:24 PM EDTSpecial Weather StatementPHIAtlantic66 min
Jul 28, 7:32 PM EDTSpecial Weather StatementPHIAtlantic58 min
Jul 28, 7:40 PM EDTSpecial Weather StatementPHIWarren65 min
Jul 28, 7:56 PM EDTSpecial Weather StatementPHIHunterdon64 min
Jul 28, 11:38 AM EDTSpecial Weather StatementPHIBucks52 min
Jul 28, 12:27 PM EDTSpecial Weather StatementPHIMonroe63 min
Jul 28, 12:58 PM EDTAreal Flood AdvisoryPHIMonroe2 hr
Jul 28, 1:46 PM EDTSpecial Weather StatementPHIPhiladelphia59 min
Jul 28, 2:18 PM EDTSpecial Weather StatementPHIMonroe57 min
Jul 28, 2:33 PM EDTSpecial Weather StatementPHIChester57 min
Jul 28, 3:41 PM EDTSpecial Weather StatementPHICarbon, Monroe64 min
Jul 28, 5:01 PM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jul 28, 5:14 PM EDTSpecial Weather StatementPHINorthampton61 min
Jul 28, 5:16 PM EDTSpecial Weather StatementPHIMonroe59 min
Jul 28, 5:38 PM EDTSpecial Weather StatementPHICarbon67 min
Jul 28, 5:40 PM EDTAreal Flood AdvisoryPHICarbon, Monroe3 hr
Jul 28, 5:45 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe60 min
Jul 28, 5:56 PM EDTAreal Flood AdvisoryPHILehigh, Northampton3 hr
Jul 28, 6:28 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton62 min
Jul 28, 6:40 PM EDTSpecial Weather StatementPHIBucks65 min
Jul 28, 6:57 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton63 min
Jul 28, 7:01 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh116 min
Jul 28, 7:37 PM EDTSpecial Weather StatementPHIChester53 min
Jul 28, 7:43 PM EDTSpecial Weather StatementPHIMonroe62 min
Jul 28, 7:57 PM EDTSevere Thunderstorm WarningPHIChester48 min
Jul 28, 1:14 PM EDTSpecial Weather StatementPHISussex61 min
Jul 28, 5:20 PM EDTSpecial Weather StatementPHINew Castle55 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.